# SDR CA110803018

- Difficulty date: July 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 17,069 hours
- Engine: Ge CF348C5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 4120T06P04
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX WERE CALLED TO PERFORM A MANUAL START ON THE ACFT AFTER THE ENGINE WOULD NOT CRANK AFTER SELECTED.  WHEN THEY OPENED THE COWLINGS THEY FOUND THE STARTER IN PIECES.  AFTER ENSURING THERE WAS NO FURTHER DAMAGE TO THE ENGINE THE STARTER AND START VALVE WERE REPLACED AND THE ACFT WAS DISPATCHED. THE PART HAD BEEN INSTALLED FOR JUST OVER 2 YEARS. LACK OF LUBRICATION IS SUSPECT, INVESTIGATION UNDER WAY.
